# SDR P90R7138

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N545LC
- Make and model: Beech 200BEECH
- Aircraft serial: BB339
- Aircraft time: 10,661 hours, 10,230 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: HYLZ503361
- Part serial: 2397J
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(P90R) PILOT REPORTED THAT AFTER TAKEOFF, THE PASSENGERS REPORTED SMOKE IN THE CABIN AND MADE A PRECATIONARY LANDING. HE STATED THAT THEY DID GROUND RUNS AND COULD NOT DUPLICATE THE PROBELM. DURING OUR TROUBLESHOOTING, WE FOUND THE ACFT NOT PRODUCING COLD AIR. THAT LED US TO FIND THAT THE CABIN TEMP CONTROLLER HAD A BURNED SMELL TO IT AND A TRANSISTOR THAT HAD FAILED.  WE THEN WANTED TO MAKE SURE THAT SOMETHING ELSE DIDN'T CAUSE THE TEMP CONTROL TO FAIL AND FOUND A BAD MANUAL TEMP CONTROL RELAY PN 50-380048-11 LOCATED IN RELAY PANEL NR 5, RELAY K5.
